# SDR ASOA20130604082

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 35,281 hours, 26,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CK INSP THE LT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET AT FRAME 77 BELOW STRINGER 03L.  MX REMOVED THE DAMGE, AND PERFORMED AN INSERTION/DOUBLER REPAIR IAW ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-02501, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
